# SDR ASAA2015053111924

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,739 hours, 10,242 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES INOPERATIVE.  ACFT GROUNDED.
